The Tongue Feels Bitter And The Nose Can’t Smell Normally?

Illustration of The Tongue Feels Bitter And The Nose Can’t Smell Normally?
Illustration: The Tongue Feels Bitter And The Nose Can’t Smell Normally? img.medscapestatic.com

Hello, I want to ask why a few hours after taking the medicine my tongue feels bitter and my nose can’t smell normally so I have no appetite because all the food and smell is bitter and the sample is drug (graxine tablet Bromhexine HCl 8 mg guaifenesin 100 mg , Sanmol paracetamol 500 mg, cefadroxil capsules 500 mg, yellow PiM drug, green NZ / ZN drug, and white COD20 drug. Wait for the answer, thanks.

1 Answer:

Hi Erdian,

Thank you for asking HealthReplies.com.

Need to be clarified, for what reasons do you take these drugs? Are there certain complaints that you have experienced? Did you take the medication before seeing the medicine?

Impaired taste and smell function is one of which can be caused by side effects of the drug. Some of the types of drugs that can cause these side effects include tetracycline antibiotics, anti psychiatric drugs containing lithium, heart drugs, vitamins and supplements containing zinc, chromium, and copper, as well as drugs used for therapy in cancer patients (chemotherapy and radiotherapy). Frequently, if this complaint is purely due to side effects of the drug, and the drug has been taken as directed by a doctor, the complaint will improve by itself after drug consumption is stopped.

However, you also need to know, that there are many other conditions that can also negatively affect the function of taste and smell so that it affects your appetite as you experience, for example hormonal fluctuations (in women often occur during young pregnancy or after menopause), dry mouth (xerostomia), smoking, aging, sinusitis, acid reflux (GERD), disorders of the salivary glands (for example due to infection or tumors), nerve disorders (for example due to diabetes, stroke), and so on.

Looking at the medical history that you are taking, it is very likely that your complaint arises due to part of the side effects of the drug or also the course of your illness (which made you prescribed these drugs). If you get the medicine by a prescription, we recommend that you continue taking your medication as usual while taking the following steps to make the complaint improve:

Even if you don't feel like it, keep eating, even if you have a little. Eat with a variety of flavors to increase your appetite. If there are substances that make you allergic, first remove yourself from these substances (for example cold, mites, animal hair). doctor more diligent in brushing teeth and rinsing with salt solution Don't get used to breathing through the mouth Don't smoke Drink plenty of water Get plenty of rest However, if after the drug runs out your complaints still don't get better, try to check your complaints to the doctor or ENT specialist to be given appropriate management

I hope this helps.

: by

Related Question

Bald Head?

Bald Head?

(11 months ago)

Tonight, I want to ask about baldness on my head. I’m 19th. On my head is a bald metal coin. I’ve gone to the doctor, ordered blood tests for Ana and fungal tests. Both...

Bleeding When 5 Weeks Pregnant And A Small Blood Clot Comes Out?

Bleeding When 5 Weeks Pregnant And A Small Blood Clot Comes Out?

(1 year ago)

, I’m only 4 to 5 weeks pregnant. one week ago I was bleeding and a very small blood clot came out, before I had a fever and stomach cramps too and hot on my back and on the ...

Causes Chest Discomfort?

Causes Chest Discomfort?

(10 months ago)

my doctor wants to ask about my disease? that is, my chest feels uncomfortable as if there is a liquid that is disturbing it accompanied by flatulence or hardening, and I also have...

Leave a Reply

Your email address will not be published. Required fields are marked *